Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On boundary regularity for Plateau's problem


Author: William K. Allard
Journal: Bull. Amer. Math. Soc. 75 (1969), 522-523
DOI: https://doi.org/10.1090/S0002-9904-1969-12229-9
MathSciNet review: 0241802
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. (2) 87 (1968), 321-391. MR 225243
  • 2. H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 257325
  • 3. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 123260
  • 4. W. H. Fleming, On the oriented Plateau problem, Rend. Circ. Mat. Palermo (2) 11 (1962), 69-90. MR 157263
  • 5. W. H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966), 160-186. MR 185084
  • 6. C. B. Morrey, Jr., Second order elliptic systems of differential equations, Ann. of Math. Studies No. 33, Princeton Univ. Press, Princeton, N. J., 1954, pp. 101-159. MR 68091
  • 7. C. B. Morrey, Jr., On the analyticity of solutions of analytic non-linear elliptic systems of partial differential equations. I, II, Amer. J. Math. 80 (1958), 198-218, 219-234. MR 106336
  • 8. E. R. Reifenberg, An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 1-14. MR 171197


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12229-9

American Mathematical Society